MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 28IDX50OD; HIP ACETABULAR INSERT/LINER

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 28IDX50OD; HIP ACETABULAR INSERT/LINER
Catalog Number 121928150
Medical Device Problem Codes Disassembly (1168); Material Separation (1562); Noise, Audible (3273)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Joint Disorder (2373); No Information (3190)
Date of Event 12/07/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
The patient was revised to address disassociation of hip-head and inlay.
 
Additional Manufacturer Narrative
(b)(4).Following review by bioengineering, no product problem was identified.The complaint shall be closed with an undetermined conclusion.It shall be entered onto the complaints database and monitored through trend analysis.Should further information be received, then the complaint shall be re-opened and further investigation completed as required.Device history review: reviewed the dhr (attached (b)(4)).The parts were processed per the requirements and completed the required sterilization cycle.No parts were scrapped or reworked.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .
 
Event or Problem Description
Complaint description: the patient was revised to address disassociation of hip-head and inlay.

Brand Name
PINN MAR +4 10D 28IDX50OD
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7142711
Report Number1818910-2017-29761
Device Sequence Number19064162
Product Code LPH
UDI-Device Identifier10603295013464
UDI-Public10603295013464
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121928150
Device Lot Number653556
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/23/2017
Supplement Date Received by Manufacturer12/07/2017
03/09/2018
Initial Report FDA Received Date12/22/2017
Supplement Report FDA Received Date01/03/2018
03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight74